MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SEEKER CROSSING SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SEEKER CROSSING SUPPORT CATHETER
Model Number SK13514
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported information, the device is pending return to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model sk13514 seeker crossing support catheter allegedly experienced a break and tip detachment.This information was received from * one source.The malfunction involved a patient with no known impact to the patient.Patient age, weight, and gender were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model sk13514 seeker crossing support catheter allegedly experienced a break and tip detachment.This information was received from one source.The malfunction involved a patient with no known impact to the patient.Patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the device was not returned to bd for evaluation.The investigation is inconclusive for break as the device was not returned.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model sk13514 seeker crossing support catheter allegedly experienced detachment of device or device component.This information was received from one source.This event did not involve a patient as there was no patient contact.Patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for detachment of device or device component.As no objective evidence has been provided to confirm any alleged deficiency with the device.This malfunction was reassesses and trending device code (1069 - break) has been removed.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11: b5, h6 (patient code and device code 1069 - has been removed).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEEKER
Common Device Name
SEEKER CROSSING SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8783027
Report Number2020394-2019-01467
Device Sequence Number11266225
Product Code DQY
UDI-Device Identifier00801741067877
UDI-Public(01)00801741067877
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSK13514
Device Catalogue NumberSK13514
Device Lot NumberVTCV0446
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
03/30/2020
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date10/10/2019
04/03/2020
Patient Sequence Number1